# SDR SWAA030117

- Difficulty date: January 17, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 22,160 hours, 18,922 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Part number: 6567380
- Condition: Crazed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC2 CHECK, FOUND THE L1 DOOR EMERGENCY ESCAPE SLIDE LENS CRAZED.  REMOVED AND REPLACED THE L1 ESCAPE SLIDE LENS PER MM.
